# SDR REXA2021080600546

- Difficulty date: June 24, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N183GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15209
- Aircraft time: 17,789 hours, 15,125 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R31707111
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX. DOOR WEB IS CRACKED AT AFT DRAG ANGLE F.S 347.25. J/C 900-52-830-500 - REPAIRED PAX DOOR WEB IAW F.A CRJ952-11843 REV IR ISSUE DATE 06-24-21
